Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On combinatorial arrangements


Author: Kulendra N. Majumdar
Journal: Proc. Amer. Math. Soc. 5 (1954), 662-664
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063332-7
MathSciNet review: 0063332
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. N. Majumdar, On some theorems in combinatories relating to incomplete block designs, Ann. Math. Statist, vol. 24 (1953) pp. 377-389. MR 0056559 (15:93e)
  • [2] H. J. Ryser, A note on a combinatorial problem, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 422-424. MR 0036732 (12:153c)
  • [3] R. C. Bose and W. S. Connor, Combinatorial properties of group divisible incomplete block designs, Ann. Math. Statist. vol. 23 (1952) pp. 367-383. MR 0049144 (14:124e)
  • [4] R. C. Bose, S. S. Shrikhande, and K. N. Bhattacharya, On the construction of group divisible incomplete block designs, Ann. Math. Statist. vol. 24 (1953) pp. 167-195. MR 0055964 (15:3c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063332-7
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society